# SDR CA020206002

- Difficulty date: February 4, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Bolkms BO105CBS
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 4638302023
- Condition: Spalled
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)    OUTER RACE AND TWO BALLS EXHIBIT SEVERE PEELING.TRUE INDICATION BY MAGNETIC PLUG.INTERNAL OIL PUMP FILTER CAPTURED NUMEROUS METAL FRAGMENTS.BEARING CAGE SEVERLY WORN AND SPREAD THROUGH OUT THE TRANSMISSION AS POWDER.
